View Full Version : Ripped Fuel is killing my stomach
05-27-2002, 03:43 PM
Everytime I take ripped fuel is gives me a real upset stomach. I even take food with the pills. DOes anyone know what I can do to prevent this? Thanks
05-27-2002, 04:48 PM
Did you ramp it up like you are supposed to? Take 1 instead of 2 per dose right now and ramp it up to 2 at a time.
I had the problem too, but I decided to back off a little bit to see if I just jumped in too quickly and it worked.
05-27-2002, 04:59 PM
no, i have just been taking the recommened dosage. I have just been trying to block it out for about 3 weeks now but it just wont go away.
05-27-2002, 05:08 PM
Does it have green tea in it? Anything with green tea messes up my stomach too.
05-27-2002, 07:15 PM
First 3-4 weeks take 1 pill 3 x a day WITH A MEAL. Drink PLENTY of water!
Otherwise, those things will happen. Also, too much coffee will make your stomach upset. You have to ease it on. There are plenty of studies showing the metabolic effects will be just as good if you ease it up.
Powered by vBulletin® Version 4.2.2 Copyright © 2014 vBulletin Solutions, Inc. All rights reserved.